# SDR SWAA2012050703737

- Difficulty date: May 3, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 79,982 hours, 60,365 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: BACC45FN18A14S
- Condition: Loose
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ALL RED & GREEN LANDING LIGHT INDICATORS REMAINED ILLUMINATED WITH GEAR HANDLE DOWN.  TRIED TO RESEAT HANDLE WITH NO EFFECT.  RECYCLED GEAR & RECEIVED A SAFE INDICATION FOR LANDING.  FOUND DEBRIS ON GEAR HANDLE AND PIN NOT SECURED AT CONNECTOR D4.  SECURED PIN AT CONNECTOR D4096P PER MM.
